Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Weakness, body ache after taking vitamin B and C. Cannot grip things. What is it?

Hi my husband is 65 years old and he went to a longevity clinic for chelation , the next day he went again and instead they gave him a vitamin dose of vit B and C, they said to counter any infection or viruses . Prior to that he had bad diarhhea. After the vitamin dose which was done intravenous, he felt weakness, body aches. He still has good appetite , has no diarhea but is very worried because it s been 5 days of weakness. He has a hard time gripping things or making a fist, his knees buckle and has to be very careful walking. What is it? He will go for a blood test now. Thank you in advance.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your husband is having symptoms which may be due to dehydration as a result of bad diarrhoea.

Severe diarrhoea can result in severe dehydration and electrolyte imbalance. This may lead to weakness and altered mental state.

You should give him hydrating fluids. He should take healthy diet comprising of fresh fruits and vegetables. This will help him regaining normal electrolyte balance and hydration.

Following investigations will be helpful :-
1. Serum electrolytes(Sodium, Potassium).
2. Kidney Function Test(KFT).
3. Complete Blood Count(CBC).

Also get him examined clinically.

I hope this is helpful to you.
Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor